# SDR SWAA2022041991732

- Difficulty date: April 6, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP FLOOR AREA LOC ON BS 767 AT AFT CARGO COMPARTMENT 2022-122426 / [01] REPLACED STRAP FLOOR AREA LOC ON BS 767 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 146A9401 SHEET 2 REV C. SEE INDIVIDUAL SING OFFS BELOW.;[02] CORRECTED STEP 1. REPLACED STRAP FLOOR AREA LOC ON BS 767 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 146A9401 SHEET 2 REV C. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] REPLACED STRAP FLOOR AREA LOC ON BS 767 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 146A9401 SHEET 2 REV C. SEE INDIVIDUAL SIGN OFFS BELOW.
